# SDR REXA2015090900852

- Difficulty date: September 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,507 hours, 11,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EMER LIGHTS, AFT WING EXIT DOOR FLOOR SIGNS & AFT CABIN EXIT SIGN INOPERATIVE.  R & R NR 3 EMER BATTERY IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD.  PN ON & OFF 2013-1A, SN OFF 120826, SN ON 119520.
